# SDR USAA991127

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: DEC51057901
- Condition: Corroded
- Location: Cargo Bay
- Part time: 37,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND TWO CORRODED AREAS AFT CARGO COMP FIRST FLOORBEAM INSIDE DOOR.  CORROSION LEVEL 1.  REPLACED WITH IDENTICAL PART.  (M)
